# SDR CA041217003

- Difficulty date: December 14, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 830 hours
- Engine: Cont IO240B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Seal
- Condition: Loose
- Location: Spine Shaft
- Component: Actuator, Diamon
- Component part number: 222750010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS NOTICED DURING SCHEDULED INSPECTION THAT THE FLAP ACTUATOR SEAL HAD COME LOOSE ON THE SHAFT. ASSY WAS REMOVED AND SEAL RE-GLUED IN PLACE AS PER DIAMOND INSTRUCTION, RE-INSTALLED.
